# SDR AUS20030660

- Difficulty date: June 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL INJECTOR NOZZLE INCORRECTLY FITTED. TWO RUBBER SEALS AND ONE METAL WASHER FITTED INSTEAD OF THE CORRECT FIT OF ONE RUBBER SEAL AND ONE METAL WASHER. PERSONNEL/MAINTENANCE ERROR.
